Alert archive / Oklahoma / Flash Flood Watches in 2007

Flash Flood Watch 9, NWS Tulsa, OK

June 14, 20079 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Jun 14, 2007, 9:45 PM CDT for 9 counties in Oklahoma. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2007, 9:45 PM CDT (02:45 UTC)
Expired
Jun 15, 2007, 12:00 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Choctaw County, OK, Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 150245
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT THU JUN 14 2007

OKZ049-053-054-059-060-064>066-071-073-151045-
/O.NEW.KTSA.FF.A.0009.070615T0245Z-070615T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA...
MCALESTER
945 PM CDT THU JUN 14 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN EAST CENTRAL 
  OKLAHOMA...OKFUSKEE. IN NORTHEAST OKLAHOMA...CREEK...
  OKMULGEE...OSAGE...PAWNEE AND TULSA. IN SOUTHEAST OKLAHOMA...
  CHOCTAW...MCINTOSH...PITTSBURG AND PUSHMATAHA.

* THROUGH FRIDAY MORNING

* SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL IS EXPECTED TO
  DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA OVERNIGHT...
  GENERALLY WEST OF A GRAINOLA...TULSA...MCALESTER...HUGO LINE.
  THE THUNDERSTORM ACTIVITY WILL LIKELY MOVE OVER THE SAME AREAS
  LEADING TO EXCESSIVE RUNOFF AND FLASH FLOODING. THE HEAVY RAIN
  IS EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS
OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO
CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES.  REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.

$$
1 follow-up statement
000 
WGUS64 KTSA 150907
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
407 AM CDT FRI JUN 15 2007

OKZ049-053-054-059-060-064>066-071-073-151700-
/O.CON.KTSA.FF.A.0009.000000T0000Z-070615T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA...
MCALESTER
407 AM CDT FRI JUN 15 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...OKFUSKEE. 
  IN NORTHEAST OKLAHOMA...CREEK...OKMULGEE...OSAGE...PAWNEE AND 
  TULSA. IN SOUTHEAST OKLAHOMA...CHOCTAW...MCINTOSH...PITTSBURG 
  AND PUSHMATAHA.

* UNTIL NOON CDT TODAY

* SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPED OVERNIGHT  
  ACROSS PORTIONS OF EASTERN OKLAHOMA AND CONTINUES EARLY THIS 
  MORNING...THE HEAVIEST RAIN HAS BEEN IN A BAND FROM NORTHERN 
  OKMULGEE COUNTY...NORTHWEST ACROSS CREEK AND INTO PAWNEE COUNTY.
  OILTON IN NORTHWEST CREEK COUNTY HAS MEASURED OVER 4 INCHES OF 
  RAIN /4.07/ AS OF 4 AM. THE CURRENT THUNDERSTORM ACTIVITY MOVE OVER 
  THE SAME AREA FOR A FEW MORE HOURS LEADING TO EXCESSIVE RUNOFF AND 
  FLASH FLOODING. THE HEAVY RAIN SHOULD DECREASE IN INTENSITY AFTER 
  SUNRISE BUT THE FLOODING WILL LIKELY CONTINUE UNTIL MID DAY.  

* SO FAR SEVERAL REPORTS OF UNDERPASSES FLOODED AND STREET FLOODING AND 
  ACCIDENTS DUE TO HYDROPLANING HAVE BEEN RECEIVED. VEHICLES WERE 
  SAID TO BE TOTALLY COVERED BY THE WATER IN ONE OF THE UNDERPASSES NEAR 
  BEGGS. ADDITIONAL FLASH FLOODING IS EXPECTED UNTIL RAINFALL DECREASES 
  LATER THIS MORNING. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO
CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES.  REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 2:48 PM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Jun 14, 2:48 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT THU JUN 14 2007

.DISCUSSION...
CENTER OF UPPER LOW CURRENTLY SEEN ON WATER VAPOR IN THE VICINITY OF
SW KS AND THE PANHANDLE OF OKLAHOMA. THIS FEATURE WILL CONTINUE TO
INTERACT WITH A VERY MOIST AND BUOYANT ENVIRONMENT OVER THE NEXT
SEVERAL DAYS AS THIS UPPER LOW WOBBLES ABOUT THE REGION.  SO...MUCH
LIKE HAS BEEN THE CASE THE LAST FEW DAYS...EXPECT AT A MINIMUM
SCATTERED CONVECTION...WITH BEST RAIN CHANCES ACROSS THE WESTERN
PORTION OF THE FA AS THIS AREA WILL BE SUBJECT TO BETTER UPPER
SUPPORT FROM THE UPPER LOW. STILL FEEL AT THIS TIME THAT THAT GFS IS
A BIT TOO QUICK WITH FRONTAL PASSAGE...AND WILL CONTINUE WITH
PREVIOUS NOTION OF A SLOWER SOLUTION. UNTIL THAT OCCURS... LITTLE IN
THE WAY OF CHANGE OF ATMOSPHERE WILL TAKE PLACE...SO WILL KEEP WITH
POPS THROUGH WEDNESDAY AT THIS TIME. TEMPERATURE WISE...DIDNT STRAY
TOO FAR FROM GUIDANCE...ESPECIALLY THE MAV NUMBERS THAT HAS BEEN
TOUGH TO BEAT AS OF LATE IN MOST PERIODS(AT LEAST FOR THIS
FORECASTER).

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  66  84  68 /  50  70  60  40
FSM   89  67  84  68 /  30  50  50  30
MLC   86  68  84  69 /  50  80  60  40
BVO   83  64  84  66 /  50  70  60  40
FYV   85  63  81  64 /  30  50  50  20
BYV   84  62  82  64 /  10  30  50  20
MKO   83  66  84  68 /  50  70  50  30
MIO   84  66  83  67 /  30  50  50  20
F10   85  67  83  68 /  50  80  60  40
HHW   87  68  86  69 /  80  70  60  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....23
Hazardous weather outlook, Jun 14, 1:00 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU JUN 14 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 14 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 2 PM.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 2 PM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 2 PM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...
OVERNIGHT AND EARLY MORNING CONVECTION HAS LEFT SEVERAL WEAK SURFACE
BOUNDARIES ACROSS THE REGION...PRIMARILY IN SOUTHEAST OKLAHOMA.
PARTIAL CLEARING ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS WILL
ALLOW FOR ADDITIONAL HEATING AND DESTABILIZATION TODAY...WITH LATE
AFTERNOON CAPE VALUES AROUND 1500-2000 K/KG. CLUSTERS OF
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND EXPAND IN COVERAGE AS THE
AFTERNOON PROGRESSES...WITH THE BEST CHANCES ACROSS SOUTHEAST
OKLAHOMA NEAR THE MESOSCALE BOUNDARIES. THE STRONGER THUNDERSTORM
CLUSTERS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

AS HAS BEEN THE CASE FOR THE PAST SEVERAL DAYS...LOCALLY HEAVY
RAINFALL IS A STRONG POSSIBILITY WITH THE SLOW MOVING CELLS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MODELS ARE CONSISTENT WITH NOT CHANGING THE UPPER PATTERN MUCH IN
THE NEAR FUTURE... THUS KEEPING AN UPPER LOW IN THE REGION WELL INTO
NEXT WEEK. THERE WILL BE NO APPRECIABLE CHANGE IN THE MOISTURE-RICH
AIR MASS THROUGH THAT TIME AS WELL. THEREFORE...THUNDERSTORM
CHANCES...AND ASSOCIATED THREATS...WILL REMAIN IN THE FORECAST EACH
DAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 14, 5:15 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU JUN 14 2007

OKZ071-073-142315-
MCINTOSH OK-PITTSBURG OK-
515 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 515 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF SCIPIO TO 4 MILES EAST OF SCIPIO
TO 8 MILES SOUTH OF INDIANOLA...MOVING NORTH AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...RAIFORD...SCIPIO AND INDIANOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3494 9609 3499 9592 3498 9577 3527 9571
      3530 9584 3527 9598 3517 9598 3509 9605
Special weather statement, Jun 14, 5:39 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT THU JUN 14 2007

OKZ065-142345-
OKFUSKEE OK-
539 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF WELEETKA...MOVING NORTHWEST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH AND CASTLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3529 9643 3530 9603 3557 9621 3555 9651
      3546 9644
Special weather statement, Jun 14, 6:10 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU JUN 14 2007

OKZ065-066-142345-
OKFUSKEE OK-OKMULGEE OK-
610 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 610 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF OKEMAH TO 7 MILES SOUTHEAST OF
HENRYETTA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE...MASON...HENRYETTA...BRYANT...DEWAR...
SCHULTER AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3530 9639 3536 9587 3558 9590 3560 9644
Special weather statement, Jun 14, 6:50 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT THU JUN 14 2007

OKZ064>066-150045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
650 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE AND CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 650 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF PADEN TO WELTY TO 5 MILES WEST OF
OKMULGEE TO 4 MILES SOUTH OF GRAYSON...MOVING NORTH AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PADEN...
MASON...OKFUSKEE...WELTY...OKMULGEE...GRAYSON...PRESTON...BEGGS...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...SHAMROCK...DRUMRIGHT...
OILTON AND KELLYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3543 9661 3556 9635 3552 9601 3546 9585
      3584 9599 3605 9627 3609 9661 3592 9663
Special weather statement, Jun 14, 7:19 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU JUN 14 2007

OKZ060-064-066-150100-
CREEK OK-OKMULGEE OK-TULSA OK-
719 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...CREEK AND WESTERN TULSA

AT 719 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 10 MILES EAST OF
SHAMROCK TO 4 MILES SOUTH OF MOUNDS TO 8 MILES SOUTHEAST OF
PRESTON...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
PRESTON...SAND SPRINGS...JENKS...GLENPOOL...MILFAY...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...OILTON...SILVER CITY...
MANNFORD...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3560 9671 3584 9639 3573 9604 3559 9592
      3613 9596 3618 9613 3619 9643 3614 9661
Special weather statement, Jun 14, 7:51 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT THU JUN 14 2007

OKZ054-059-060-064-150115-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
751 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...NORTHEASTERN CREEK...WESTERN TULSA AND
     SOUTHEASTERN PAWNEE

AT 751 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF MANNFORD TO 3 MILES NORTHWEST OF
SAPULPA TO 4 MILES SOUTHWEST OF MOUNDS...MOVING NORTHWEST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TERLTON...WESTPORT...MOUNDS...KIEFER...MANNFORD...KELLYVILLE AND
SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3601 9643 3581 9607 3606 9605 3626 9624
      3627 9622 3627 9659

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:19 PM CDTSpecial Weather StatementTSACreek41 min
Jun 14, 7:51 PM CDTSpecial Weather StatementTSACreek24 min
Jun 14, 10:43 PM CDTSpecial Weather StatementTSACreek32 min
Jun 14, 11:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Jun 15, 12:00 AM CDTSpecial Weather StatementTSAPawnee30 min
Jun 15, 12:11 AM CDTFlash Flood WarningTSACreek, Pawnee3 hr
Jun 15, 12:17 AM CDTSpecial Weather StatementTSAOkmulgee28 min
Jun 15, 1:12 AM CDTSpecial Weather StatementTSACreek33 min
Jun 15, 3:04 AM CDTFlash Flood WarningTSACreek, Pawnee3 hr
Jun 15, 8:58 AM CDTFlash Flood WarningTSACreek2 hr
Jun 15, 2:57 PM CDTFlash Flood WatchTSAChoctaw, Creek, Latimer, McIntosh, Muskogee, Okfuskee and 7 more13 hr
Jun 15, 5:04 PM CDTSpecial Weather StatementTSAOsage41 min

Nearby

Flash Flood Watches in Oklahoma, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.